Harmonic maps over rings.

Lashkhi, A.

Georgian Mathematical Journal (1997)

  • Volume: 4, Issue: 1, page 41-64
  • ISSN: 1072-947X

How to cite


Lashkhi, A.. "Harmonic maps over rings.." Georgian Mathematical Journal 4.1 (1997): 41-64. <http://eudml.org/doc/47802>.

author = {Lashkhi, A.},
journal = {Georgian Mathematical Journal},
keywords = {projective space; harmonic map; collineation},
language = {eng},
number = {1},
pages = {41-64},
publisher = {Walter de Gruyter},
title = {Harmonic maps over rings.},
url = {http://eudml.org/doc/47802},
volume = {4},
year = {1997},

AU - Lashkhi, A.
TI - Harmonic maps over rings.
JO - Georgian Mathematical Journal
PY - 1997
PB - Walter de Gruyter
VL - 4
IS - 1
SP - 41
EP - 64
LA - eng
KW - projective space; harmonic map; collineation
UR - http://eudml.org/doc/47802
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.